# SDR R61A20160903511

- Difficulty date: August 25, 2016
- Submitted: September 3, 2016
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 25,289 hours, 19,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17092908001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CORROSION IN RT OTBD SILL AT FRAME 84.  INSTALLED NEW FLOOR SILL AT FRAME 84 RT OTBD.  RESTORED ORIGINAL FINISH. REF SRM 51-23-04, 51-23-05, 51-23-06, 51-41-01, 51-41-02, 51-43-04, PO 205134, 214510, 215865, 20864, 210598.  AIRCRAFT REMAINS FOR COMPLETION.
